# SDR P2EA00095

- Difficulty date: March 14, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N121NJ
- Make and model: Boeing 737-2Q8
- Aircraft serial: 21735
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXD - DURING C-CHECK, FOUND THE FUSELAGE WITH A BULGE (LENGTH 6 INCHES, WIDTH .750 INCH, DEEP .020 INCH) AT BS 1007 BL3R.  REPLACED SHEAR TIE AND BLENDED CORROSION AT BS 1007 BL3R PER SRM 51-10-1, 51-10-6 AND 51-30-2 WORK ACCOMPLISHED ON NON=ROUTINE NR0021.  (M)
